# SDR V0XD201603070055

- Difficulty date: March 6, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N317CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10055
- Aircraft time: 32,256 hours, 23,669 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: REPAIRPARTS
- Condition: Cracked
- Location: Bs 333
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME BS 333 IS CRACKED, BETWEEN STRINGER 1R & 2R.  CUT AWAY DAMAGED FRAME, FABRICATED & INSTALLED NEW REPAIR PARTS IAW REO 670-53-21-1272 REV A.  NDT PERFORMED.
